# SDR UALA2011031701291

- Difficulty date: March 17, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 72,405 hours, 21,073 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 731966
- Part serial: 7252
- Condition: Faulty
- Location: Hyd Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

L ELEC HYD PUMP OVERHEAT EICAS, FLIGHT DIVERTED.  LOW PRESSURE LIGHT OPERATED NORMAL.  PUMP PRESSURE VERIFIED TO BE OPERATING NORMAL.  TEMP INDICATION 24 DEGREES C.  REPLACED L ELEC HYD PUMP PER AMM.  LEAK CHECKED GOOD.
